GENERAL DISCRETE PLANAR MODELS IN 2-DIMENSIONS - DUALITY PROPERTIES AND PHASE-DIAGRAMS

被引:129
作者
CARDY, JL
机构
来源
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL | 1980年 / 13卷 / 04期
关键词
D O I
10.1088/0305-4470/13/4/037
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:1507 / 1515
页数:9
相关论文
共 13 条
[1]   Statistics of two-dimensional lattices with four components [J].
Ashkin, J ;
Teller, E .
PHYSICAL REVIEW, 1943, 64 (5/6) :178-184
[2]   POTTS MODEL AT CRITICAL-TEMPERATURE [J].
BAXTER, RJ .
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS, 1973, 6 (23) :L445-L448
[3]   PHASE STRUCTURE OF DISCRETE ABELIAN SPIN AND GAUGE SYSTEMS [J].
ELITZUR, S ;
PEARSON, RB ;
SHIGEMITSU, J .
PHYSICAL REVIEW D, 1979, 19 (12) :3698-3714
[4]   GENERAL FORMULATION OF GRIFFITHS INEQUALITIES [J].
GINIBRE, J .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1970, 16 (04) :310-&
[5]  
GRIFFITHS RB, 1972, PHASE TRANSITIONS CR, V1
[6]   EXACT RESULTS FOR THE POTTS MODEL IN 2 DIMENSIONS [J].
HINTERMANN, A ;
KUNZ, H ;
WU, FY .
JOURNAL OF STATISTICAL PHYSICS, 1978, 19 (06) :623-632
[7]   RENORMALIZATION, VORTICES, AND SYMMETRY-BREAKING PERTURBATIONS IN 2-DIMENSIONAL PLANAR MODEL [J].
JOSE, JV ;
KADANOFF, LP ;
KIRKPATRICK, S ;
NELSON, DR .
PHYSICAL REVIEW B, 1977, 16 (03) :1217-1241
[8]   CONNECTIONS BETWEEN CRITICAL BEHAVIOR OF PLANAR MODEL AND THAT OF 8-VERTEX MODEL [J].
KADANOFF, LP .
PHYSICAL REVIEW LETTERS, 1977, 39 (15) :903-905
[9]   ORDERING, METASTABILITY AND PHASE-TRANSITIONS IN 2 DIMENSIONAL SYSTEMS [J].
Kosterlitz, JM ;
Thouless, DJ .
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS, 1973, 6 (07) :1181-1203
[10]   Statistics of the two-dimensional ferromagnet Part I [J].
Kramers, HA ;
Wannier, GH .
PHYSICAL REVIEW, 1941, 60 (03) :252-262